Title: Relaxation of disordered magnets in the Griffiths' regime
Authors: Cesi, F ×
Maes, Christian
Martinelli, F #
Issue Date: Sep-1997
Publisher: Springer verlag
Series Title: Communications in mathematical physics vol:188 issue:1 pages:135-173
Abstract: We study the relaxation to equilibrium of discrete spin systems with random finite range (not necessarily ferromagnetic) interactions in the Griffiths' regime. We prove that the speed of convergence to the unique reversible Gibbs measure is almost surely faster than any stretched exponential, at least if the probability distribution of the interaction decays faster than exponential (e.g. Gaussian). Furthermore, if the interaction is uniformly bounded, the average over the disorder of the time-autocorrelation function, goes to equilibrium as exp[-k(log t)(d/(d-1))] (in d > 1), in agreement with previous results obtained for the dilute Ising model.
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science